# SDR UPS01235227

- Difficulty date: February 15, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- Aircraft time: 54,591 hours, 43,038 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Pin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, RIGHT BS 740 BOTTLE PIN CORRODED.  BOTTLE PIN REPLACED IAW MM 57-41-01.
